MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION VITALIO; IMPLANTABLE PACEMAKER
Model Number K273
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Bradycardia (1751); Syncope/Fainting (4411)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient with this pacemaker presented in a syncopal state.The heart rate went down.The pacemaker was requested to be interrogated and remains in service at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination noted scratches on the case and header.The device was then exposed to simulated heart load conditions, and the pacing and sensing functions were tested.Impedance testing was completed, and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient with this pacemaker presented in a syncopal state.The heart rate went down.The pacemaker was requested to be interrogated.At this time the pacemaker has been explanted and returned for analysis without any additional allegations and after being implanted for several years.No additional adverse patient effects were reported.

Brand Name
VITALIO
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16698848
Report Number2124215-2023-16320
Device Sequence Number20234949
Product Code LWP
UDI-Device Identifier00802526516962
UDI-Public00802526516962
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S143
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/26/2017
Device Model NumberK273
Device Catalogue NumberK273
Device Lot Number406814
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale